Advances in Theoretical and Applied Mathematics (ATAM)


Volume 7  Number 3 (2012)




On hyponormal Toeplitz Operators on the Bergman Space
pp. 211-224
Authors: Munmun Hazarika and Ambeswar Phukon

Bifurcation Points, Lyapunov Exponent and Fractal Dimensions in a Non Linear Map
pp. 223-235
Authors: Tarini Kumar Dutta and Debasish Bhattacharjee

Application of a Weibull Survival Function Distortion based Risk Measure to Capital Requirements in Banking Industry
pp. 237-245
Authors: Osu Bright O. and Ogwo Obiageri E.

Pathos Lict Jump Graph of a Tree
pp. 247-252
Authors: Venkanagouda M. Goudar, Nagendrappa E. and M.H. Muddebihal

On the Existence of a Point Subset with 3 or k or k+1 or k+2 Interior Points

pp. 253-258
Author: Banyat Sroysang

Inverses of k-Regular Incline Matrices
pp. 259-265
Author: P. Shakila Banu

Soret-Dufour Driven Thermosolutal Instability of Rivlin-Ericksen Rotating Fluid in Presence of Suspended Particles in Porous Medium
pp. 267-279
Authors: V. Singh and Shaily Dixit

Existence of Multiple Positive Solutions and Localization of Eigen Values for a Nonlocal Boundary Value Problem Involving a Pair of Second Order Dynamic Equations with a Singular Interface
pp. 281-294
Authors: D.K.K. Vamsi and Pallav Kumar Baruah

An EOQ Model for a Deteriorating Item with Time Dependent Quadratic Demand and Weibull Distribution Deterioration under Permissible Delay in Payment
pp. 295-307
Authors: Trailokyanath Singh, Sudhir Kumar Sahu and Ameeya Kumar Nayak

A Note on Uniqueness Theorem for Fractional Integrodifferential Equations Using Medved Inequalities
pp. 309-316
Author: Deepak B. Pachpatte

Common Fixed Point Theorems for Weakly Compatible Mappings in -Chainable Intuitionistic M-Fuzzy Metric Space
pp. 317-327
Author: Samaneh Omidbakhsh Amiri





 All rights are reserved with Research India Publications                             Home  Journals  Contact